# SDR AALA990532

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE CHECK, EMERGENCY EXIT PATH LIGHT STRIP AT SEAT ROW 28C INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LGHT STRIP AT SEAT ROW 28C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
